# SDR CALA2014021790394

- Difficulty date: February 15, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 70,770 hours, 25,767 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING DOOR BLUE EXIT LIGHT INOPERATIVE.  REPLACED LIGHT IAW MM 33-51-10.
